A certain class of harmonic mappings related to functions of bounded boundary rotation
dc.authorid | 0000-0002-0782-2029 | |
dc.authorid | 0000-0003-4866-5354 | |
dc.authorid | 0000-0002-4822-9571 | |
dc.contributor.author | Polatoğlu, Yaşar | en_US |
dc.contributor.author | Yavuz Duman, Emel | en_US |
dc.contributor.author | Aydoğan, Seher Melike | en_US |
dc.date.accessioned | 2015-01-15T23:02:51Z | |
dc.date.available | 2015-01-15T23:02:51Z | |
dc.date.issued | 2014-05 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | Let V(k) be the class of functions with bounded boundary rotation and let S-H be the class of sense-preserving harmonic mappings. In the present paper we investigate a certain class of harmonic mappings related to the function of bounded boundary rotation. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Polatoğlu, Y., Duman, E. & Aydoğan, S. M. (2014). A certain class of harmonic mappings related to functions of bounded boundary rotation. Journal of Computational Analysis and Applications, 16(4), 678-686. | en_US |
dc.identifier.endpage | 686 | |
dc.identifier.issn | 1521-1398 | |
dc.identifier.issn | 1572-9206 | |
dc.identifier.issue | 4 | |
dc.identifier.scopus | 2-s2.0-84911481170 | |
dc.identifier.scopusquality | Q4 | |
dc.identifier.startpage | 678 | |
dc.identifier.uri | https://hdl.handle.net/11729/536 | |
dc.identifier.volume | 16 | |
dc.identifier.wos | WOS:000330602700007 | |
dc.identifier.wosquality | Q4 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Aydoğan, Seher Melike | en_US |
dc.institutionauthorid | 0000-0002-4822-9571 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Eudoxus Press | en_US |
dc.relation.ispartof | Journal of Computational Analysis and Applications | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Bounded boundary rotation | en_US |
dc.subject | Harmonic mappings | en_US |
dc.subject | Complex dilatation | en_US |
dc.subject | Growth and distortion theorems | en_US |
dc.title | A certain class of harmonic mappings related to functions of bounded boundary rotation | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- 536.pdf
- Boyut:
- 16.38 MB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version